# SDR USAA2011083000004

- Difficulty date: August 29, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 35,533 hours, 19,515 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, CREW WAS UNABLE TO RETRACT THE LANDING GEAR WITH SEVERAL ATTEMPTS.  LANDING GEAR SHOCK ABSORBER FAULT.  ADJUSTED "Z" DIMENSION GAP OF PROXIMITY SENSORS 24GA & 25GA PER AMM 32-31-73.  OPS CHECKED GOOD.  ACCOMPLISHED GEAR SWING IAW AIRBUS MAINTENANCE MANUAL 32-31-00-720-002.  NO FAULTS FOUND.
